# SDR ASAA2015041611375

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,686 hours, 1,887 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND COMPLETING AFTER START CHECK LIST ON MASTER CAUTION RECALL LT PACK LIGHT ILLUMINATED.  RETURNED TO GATE IAW MAINTENANCE ADVISE.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-51, TASK 803.  PACK ZONE TEMP CONT BITE.  AMM 21-51-70-700-803 AND RAM AIR SYS OPS TEST AMM 21-51-00-740-009.  ALL TESTS PASSED. GROUND VERIFICATION SUCCESSFUL.
